Latin American Journal of Probability and Mathematical Statistics
Editorial Policy
Editorial Board
Submission of Papers
e-mail
Mirror    Language

Alea's template
Alea's style
Alea's bibliography style
example
ISSN 1980-0436
   

2006     Volume I     Volume II

2007     Volume III

2008     Volume IV

2009     Volume V     Volume VI

 

2010

Volume VII

Opinion dynamics with confidence threshold:
an alternative to the Axelrod model

Nicolas Lanchier
pages 1--18

On the speed of biased random walk in
translation invariant percolation

Maria Deijfen & Olle Häggström
pages 19--40

Spectrum of large random reversible Markov chains: two examples
Charles Bordenave, Pietro Caputo e Djalil Chafaï
pages 41--64

Separation and coupling cutoffs for tuples of
independent Markov processes
Stephen B. Connor
pages 65--77

Limsup behaviors of multi-dimensional selfsimilar
processes with independent increments

Toshiro Watanabe & Kouji Yamamuro
pages 79--116

Martingale-type processes indexed by the real line
Andreas Basse-O'Connor, Svend-Erik Graversen & Jan Pedersen
pages 117--137

Nonfixation for activated random walks
Eric Shellef
pages 137--149

Long time behavior of diffusions with Markov switching
Jean-Baptiste Bardet, Hélène Guérin & Florent Malrieu
pages 151--170

Moderate deviations for the chemical distance in Bernoulli percolation
Olivier Garet & Régine Marchand
pages 171--191

Crowding of Brownian spheres
Krzysztof Burdzy, Soumik Pal & Jason Swanson
pages 193--205

Blow-up for a system with time-dependent generators
Aroldo Pérez & José Villa
pages 207--215

The number of small blocks in exchangeable random partitions
Jason Schweinsberg
pages 217--242

Sharp inequalities for sums of nonnegative random variables and for a martingale conditional square function
Adam Osękowski
pages 243--256

Diagonal approximations by martingales
Jana Klicnarová & Dalibor Volný
pages 257--276

Hydrodynamic limit for particle systems with
degenerate rates without exclusive constraints

Makiko Sasada
pages 277--292

TASEP with discontinuous jump rates
Nicos Georgiou, Rohini Kumar & Timo Seppäläinen
pages 293--318

Generalized Dirichlet distributions on the ball and moments
Franck Barthe, Fabrice Gamboa, Li-Vang Lozada-Chang
& Alain Rouault
pages 319--340

Universal Gaussian fluctuations of non-Hermitian matrix ensembles:
From weak convergence to almost sure CLTs

Ivan Nourdin & Giovanni Peccati
pages 341--375

A strictly stationary, "causal," 5-tuplewise
independent counterexample to the central limit theorem

Richard C. Bradley
pages 377--450

Bounds for scaling exponents for a 1+1 dimensional directed
polymer in a Brownian environment

Timo Seppäläinen & Benedek Valkó
pages 451--476

Trap models with vanishing drift: Scaling limits and ageing regimes
Nina Gantert, Peter Mörters & Vitali Wachtel
pages 477--501